# SDR F3LA2010032200369

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 28,618 hours, 13,648 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE2463921G0181
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW NOTED GREEN RESERVOIR HYD PUMP LOW PRESSURE ECAM MESSAGE. AN EMERGENCY WAS DECLARED AND FLIGHT DIVERTED.  MX AND INSP NOTED THE LT MLG DOOR ACTUATOR HYD LINE LEAKING.  MX R & R  LT MLG DOOR ACTUATOR HYD LINE IAW AMM 32-31-39, PB 401 AND SERVICED THE HYD SYS IAW AMM 12-12-29-611-00. OPS AND LEAK CHECKS NORMAL IAW AMM 32-31-00-710-002 AND AMM 29-11-00-710-001.
